Alert archive / Wyoming / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 27, NWS Riverton, WY
NWS Riverton, WY issued this severe thunderstorm warning at Jul 3, 2009, 6:01 PM MDT for Lincoln County, Wyoming. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 3, 2009, 6:01 PM MDT (00:01 UTC)
- Expired
- Jul 3, 2009, 6:49 PM MDT
- In force
- 48 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
County Lincoln County, WY
The radar
The Salt Lake City radar (KMTX), 186 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 00:00Z, 0.0 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2634 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 3:20 PM MDT, 2 hours 41 minutes earlier.
Area forecast discussion, Jul 3, 3:20 PM MDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 320 PM MDT FRI JUL 3 2009 .SHORT TERM...TONIGHT THROUGH MONDAY SHOWERS AND STORMS HAVE ERUPTED AGAIN THIS AFTERNOON OVER THE NORTH AND CENTRAL. LESS ACTIVITY IN THE SOUTH SO FAR BUT DO EXPECT SOME STORMS TO GET GOING SOON. UPPER LEVEL DISTURBANCE HAS MOVED EAST OF THE REGION AND HAS PUSHED SOME OF THE DEEPER MOISTURE EAST OF US...BUT ENOUGH LOW LEVEL DEWPOINT AND SUNSHINE TO GET CONVECTION FIRED UP. HAVE MADE SOME ADJUSTMENTS FOR THE REST OF THE DAY INTO THE EVENING HOURS FOR STORM COVERAGE. CONVECTION WILL BECOME MORE ISOLATED AFTER MIDNIGHT. ON SATURDAY...ANOTHER DISTURBANCE IN THE WEST FLOW ALOFT IS FORECAST TO MOVE TOWARD WESTERN WY BY LATE AFTERNOON. IF THE TIMING IS RIGHT...THEN SCATTERED SHOWERS AND STORMS WILL FORM AND SOME OF THE STORMS WILL HAVE HEAVY RAIN. THE LOW LEVEL MOISTURE WILL BE AVAILABLE AND WITH AMPLE HEATING AND DECENT SHEAR PROFILE...SOME STORMS WILL BE STRONG TO POTENTIALLY SEVERE EAST OF THE DIVIDE. AGREE WITH DAY 2 OUTLOOK AND THIS MAY NEED TO BE EXPANDED A BIT IF CONDITIONS WARRANT TOMORROW. SHOWERS AND STORMS WILL PERSIST INTO THE EVENING WITH ACTIVITY DECREASING TOWARD MIDNIGHT. ON SUNDAY...ENOUGH MOISTURE APPEARS TO BE PRESENT FOR ANOTHER ROUND OF AFTERNOON AND EVENING STORMS OVER MUCH OF THE REGION. THE SOUTH AND SW ZONES MAY SEE ONLY ISOLATED ACTIVITY AS DRIER AIR MAY WORK INTO THAT REGION. ON MONDAY...SHOWERS AND STORMS WILL BE MOST NUMEROUS OVER THE NORTH AND EAST WITH ISOLATED ACTIVITY IN THE SOUTHWEST AND SOUTH WHERE DRIER AIR AND LOWER PRECIPITABLE WATER VALUES ARE FORECAST. DID NOT ALTER CURRENT MONDAY FORECAST BUT MORE ACTIVITY MAY BE NEEDED IN THE NORTH AND EAST ZONES WITH TIME IF DRYING IS SLOWER TO OCCUR. TEMPS WILL BE WARM SAT AND SUN WITH EVEN WARMER HIGHS ON MONDAY. .LONG TERM...MONDAY NIGHT THROUGH FRIDAY ECMWF/GFS AND GEFS MEAN IN OVERALL GOOD AGREEMENT WITH SYNOPTIC PATTERN IN THIS PERIOD WITH TROUGH OVER NORTHWEST U.S. AND STRENGTHENING RIDGE OVER THE SOUTHERN AND CENTRAL PLAINS. THIS WILL PUT MOST OF WYOMING UNDER DRY AND WARM SOUTHWEST FLOW. PREFERRED ECMWF SLOWER TO MOVE MONSOONAL MOISTURE OUT OF AREA MONDAY NIGHT THAN GFS...AND FORECAST KEEPS SLIGHT CHANCES OF EVENING THUNDERSTORMS ACROSS THE NORTH AND EAST. WARM AND DRY SW FLOW PREVAILS ON TUESDAY WITH ECMWF AND GFS FLIP-FLOPPING...THE GFS NOW THE WARMER OF THE TWO WITH H7 TEMPS NEAR 18C. ECMWF AND GFS IN GOOD AGREEMENT EJECTING SHORTWAVE NE ACROSS IDAHO INTO WESTERN MONTANA WEDNESDAY AFTERNOON AND EVENING WITH NORTHWEST AND FAR NORTH WYOMING ON THE FRINGE OF BETTER MOISTURE AND INSTABILITY. BREEZY TO WINDY AND HOT CONDITIONS WILL PREVAIL OVER THE CENTRAL AND SOUTH. RIDGE OVER THE CENTRAL AND SOUTHERN PLAINS EXPANDS INTO SOUTHERN/CENTRAL ROCKIES THURSDAY AND FRIDAY WITH WEAKER FILLING UPPER LOW LEFT OVER NW U.S. MOSTLY DRY CONDITIONS WITH NEAR OR ABOVE NORMAL TEMPERATURES (ABOVE MOST GUIDANCE NUMBERS) FORECAST FOR THIS LATTER PERIOD. && .AVIATION... UPPER LEVEL HIGH PRESSURE WILL MOVE ACROSS THE REGION TONIGHT THROUGH SATURDAY....AND WIND SPEEDS WILL REMAIN LIGHT. ABUNDANT MOISTURE AND WEAK INSTABILITY EAST OF THE DIVIDE WILL ALLOW SHOWERS AND ISOLATED THUNDERSTORMS TO CONTINUE THROUGH THE MID TO LATE EVENING HOURS TONIGHT WITH MVFR VISIBILITIES POSSIBLE IN THUNDERSTORMS. DAYTIME HEATING AND ABOVE NORMAL MOISTURE WILL GENERATE SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ACROSS THE ENTIRE REGION SATURDAY AFTERNOON AND EVENING WITH STRONG WIND GUSTS...LARGE HAIL AND LOCALIZED MVFR CONDITIONS POSSIBLE. && .FIRE WEATHER... SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR THE REST OF TODAY AND THIS EVENING...DECREASING IN COVERAGE AFTER MIDNIGHT. ON SATURDAY SCATTERED AFTERNOON AND EVENING SHOWERS AND STORMS WILL OCCUR. SHOWERS AND THUNDERSTORM ACTIVITY ON SUNDAY AFTERNOON AND EVENING WILL BE LESS NUMEROUS. EARLY NEXT WEEK THE WEATHER PATTERN IS INDICATING A WARMER AND DRIER REGIME FOR THE DISTRICT. && .RIW WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...AR LONG TERM...AEM AVIATION...SMITH FIRE WEATHER...AR
Hazardous weather outlook, Jul 3, 5:00 PM MDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 500 PM MDT FRI JUL 3 2009 WYZ001>020-022>030-041100- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 500 PM MDT FRI JUL 3 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS WILL OCCUR THIS EVENING. HEAVY RAIN... HAIL...LIGHTNING...AND GUSTY WINDS TO 45 MPH ARE LIKELY FROM THE STRONGER STORMS. MINOR FLOODING IS POSSIBLE IN SOME LOCATIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE THUNDERSTORM THREAT CONTINUES THROUGH THE HOLIDAY WEEKEND... INCLUDING THE FOURTH OF JULY HOLIDAY. HEAVY RAINFALL...SMALL HAIL AND LIGHTNING CONTINUES TO BE A THREAT. THE SEVERE POTENTIAL ALSO EXISTS FOR JOHNSON AND NATRONA COUNTIES ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT SIGNIFICANT RAINFALL...ANY WIND GUSTS IN EXCESS OF 40 MPH OR HAIL TODAY AND TONIGHT. THANK YOU. TEAM RIVERTON
In the hours before
Special weather statement, Jul 3, 4:11 PM MDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 411 PM MDT FRI JUL 3 2009 WYZ006-008-009-011-032300- BIGHORN MOUNTAINS SOUTHEAST-BIGHORN MOUNTAINS WEST-SOUTHEAST BIG HORN BASIN-SOUTHEAST JOHNSON COUNTY- 411 PM MDT FRI JUL 3 2009 ...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON AND WASHAKIE COUNTIES UNTIL 500 PM MDT... AT 407 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS IN SOUTHEAST WASHAKIE COUNTY AND SOUTHWEST JOHNSON COUNTY. THE STORMS WERE MOVING EAST AT 25 MPH. PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE POSSIBLE WITH THESE STORMS. RAINFALL AMOUNTS FROM ONE HALF TO THREE-QUARTERS OF AN INCH ARE POSSIBLE WITH THE STRONGER STORMS. RESIDENTS IN SOUTHEASTERN WASHAKIE AND SOUTHWESTERN JOHNSON COUNTIES...INCLUDING THE LOCATION OF HOLE IN THE WALL...BARNUM AND MAYOWORTH SHOULD MONITOR THE WEATHER SITUATION CLOSELY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4385 10660 4351 10680 4352 10739 4394 10719 TIME...MOT...LOC 2208Z 291DEG 21KT 4371 10723 AR
Special weather statement, Jul 3, 4:16 PM MDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 416 PM MDT FRI JUL 3 2009 WYZ020-022-032330- CASPER MOUNTAIN-NATRONA COUNTY LOWER ELEVATIONS- 416 PM MDT FRI JUL 3 2009 ...SIGNIFICANT WEATHER ADVISORY FOR NATRONA COUNTY THROUGH 530 PM... AT...410 PM...A STRONG THUNDERSTORM WAS LOCATED JUST EAST OF BAR NUNN...MOVING EAST ABOUT 15 MPH. OTHER STRONG STORMS WERE LOCATED OVER NORTHEAST FREMONT COUNTY...WHICH WILL BE MOVING INTO NORTHWESTERN NATRONA COUNTY. ISOLATED THUNDERSTORMS WILL BE OVER THE REST OF NATRONA COUNTY. THE STRONGEST STORMS...WILL PRODUCE VERY HEAVY RAINFALL...SMALL HAIL...AND GUSTY WINDS. ISOLATED RAINFALL AMOUNTS COULD APPROACH ONE INCH. THIS HEAVY RAIN IN A SHORT AMOUNT OF TIME WILL CAUSE PONDING ON AREA ROADWAYS...AND MAY CAUSE MINOR FLOODING ALONG SMALL STREAMS AND POSSIBLY OF BACK ROADS ESPECIALLY NEAR DRY WASH CROSSINGS.
Special weather statement, Jul 3, 5:10 PM MDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
510 PM MDT FRI JUL 3 2009
WYZ019-020-022-040000-
CASPER MOUNTAIN-GREEN MOUNTAINS AND RATTLESNAKE RANGE-NATRONA COUNTY
LOWER ELEVATIONS-
510 PM MDT FRI JUL 3 2009
...SIGNIFICANT WEATHER ADVISORY FOR NATRONA COUNTY UNTIL 600 PM
MDT...
AT 504 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED STRONG THUNDERSTORMS OVER NATRONA COUNTY. ONE AREA OF
THUNDERSTORMS WAS FROM WALTMAN TO RED WALL...WITH ANOTHER STRONG
THUNDERSTORM JUST SOUTHWEST OF CASPER. THESE THUNDERSTORMS WERE
MOVING EAST AROUND 15 MPH.
THE MAIN HAZARD WITH THESE STORMS WILL BE EXTREME RAINFALL
INTENSITIES...WITH RAINFALL AMOUNTS UP TO AN INCH IN A SHORT AMOUNT
OF TIME. THIS HEAVY RAIN IN A SHORT AMOUNT OF TIME WILL CAUSE
PONDING ON AREA ROADWAYS...AND MAY CAUSE MINOR FLOODING ALONG SMALL
STREAMS...IN POOR DRAINAGE AREAS...AND POSSIBLY OF BACK ROADS
ESPECIALLY NEAR DRY WASH CROSSINGS.
RESIDENTS IN NATRONA COUNTY...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INDOORS IMMEDIATELY AS THIS STORM APPROACHES YOUR LOCATION. THIS
IS A POTENTIALLY DANGEROUS STORM. IF YOU ARE IN ITS PATH...YOU SHOULD
BE PREPARED FOR VERY HEAVY RAINFALL...SMALL HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. IF A STURDY STRUCTURE IS NOT AVAILABLE...SEEK
SHELTER IN A VEHICLE WITH THE WINDOWS UP.
&&
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4244 10724 4244 10725 4248 10721 4257 10724
4260 10703 4266 10699 4259 10681 4278 10700
4278 10706 4291 10721 4286 10734 4294 10750
4328 10751 4328 10741 4320 10718 4323 10708
4344 10683 4349 10681 4349 10609 4244 10609
TIME...MOT...LOC 2305Z 319DEG 11KT 4277 10682
MURRELLSpecial weather statement, Jul 3, 5:20 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 520 PM MDT FRI JUL 3 2009 WYZ012-013-023-024-027-040015- JACKSON HOLE-SALT RIVER AND WYOMING RANGES-SOUTH LINCOLN COUNTY-STAR VALLEY-TETON AND GROS VENTRE MOUNTAINS- 520 PM MDT FRI JUL 3 2009 ...STRONG THUNDERSTORMS HEADING TOWARD LINCOLN AND SOUTHERN TETON COUNTIES... AT 513 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS OVER EASTERN IDAHO. THESE STORMS WILL CONTINUE TO TRACK EASTWARD...AND BEGIN TO MOVE INTO FAR WESTERN WYOMING BETWEEN 545 PM AND 615 PM. THESE STORMS ON THEIR CURRENT TRACK WILL AFFECT SOUTHERN JACKSON HOLE...FROM NEAR JACKSON...SOUTH ACROSS STAR VALLEY. ONE HALF INCH DIAMETER HAIL IS POSSIBLE WITH THESE STORMS. RAINFALL AMOUNTS OF THREE-QUARTERS OF AN INCH TO ONE INCH ARE POSSIBLE WITH THIS STORM. HIS HEAVY RAIN IN A SHORT AMOUNT OF TIME WILL CAUSE PONDING ON AREA ROADWAYS...AND MAY CAUSE MINOR FLOODING ALONG SMALL STREAMS...AND IN POOR DRAINAGE AREAS. RESIDENTS IN NORTHERN LINCOLN AND SOUTHERN TETON COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE INDOORS IMMEDIATELY AS THIS STORM APPROACHES YOUR LOCATION. THIS IS A POTENTIALLY DANGEROUS STORM. IF YOU ARE IN ITS PATH...YOU SHOULD BE PREPARED FOR GUSTY WINDS...SMALL HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. IF A STURDY STRUCTURE IS NOT AVAILABLE...SEEK SHELTER IN A VEHICLE WITH THE WINDOWS UP. && REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4349 11062 4205 11064 4201 11104 4351 11103 TIME...MOT...LOC 2314Z 275DEG 25KT 4341 11091 MURRELL
Special weather statement, Jul 3, 5:47 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 547 PM MDT FRI JUL 3 2009 WYZ009-019-020-022-040045- BIGHORN MOUNTAINS SOUTHEAST-CASPER MOUNTAIN-GREEN MOUNTAINS AND RATTLESNAKE RANGE-NATRONA COUNTY LOWER ELEVATIONS- 547 PM MDT FRI JUL 3 2009 ...SIGNIFICANT WEATHER ADVISORY FOR NATRONA COUNTY UNTIL 645 PM MDT... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF THUNDERSTORMS IN CENTRAL NATRONA COUNTY. THESE STORMS WERE MOVING EAST AT 30 MPH. PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE POSSIBLE WITH THE STORMS. RAINFALL AMOUNTS FROM ONE-QUARTER OF AN INCH TO ONE HALF OF AN INCH ARE POSSIBLE WITH SOME OF THE STRONGER STORMS. RESIDENTS IN EASTERN NATRONA COUNTY...PARADISE VALLEY...CASPER... ALCOVA RESERVOIR...BAR NUNN...AND CASPER MOUNTAIN SHOULD MONITOR THE WEATHER SITUATION CLOSELY. INTERSTATE 25 WILL ALSO BE IMPACTED BY STORMS AS WELL AS HIGHWAY 220 AND HIGHWAY 20 26. BOATERS ON AREA ALCOVA RESERVOIR SHOULD BE AWARE OF STORMS AND HEAD TO A PLACE OF SAFETY BEFORE THE STORMS ARRIVE. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4347 10611 4247 10615 4248 10731 4347 10715 TIME...MOT...LOC 2340Z 291DEG 18KT 4295 10670 AR
Special weather statement, Jul 3, 5:55 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
555 PM MDT FRI JUL 3 2009
WYZ019-020-022-040030-
CASPER MOUNTAIN-GREEN MOUNTAINS AND RATTLESNAKE RANGE-NATRONA COUNTY
LOWER ELEVATIONS-
555 PM MDT FRI JUL 3 2009
...SIGNIFICANT WEATHER ADVISORY FOR NATRONA COUNTY UNTIL 630 PM
MDT...
AT 555 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR INDEPENDENCE ROCK...OR 36 MILES EAST OF
JEFFREY CITY...MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.
RESIDENTS IN SOUTHERN NATRONA COUNTY...INCLUDING THE LOCATIONS OF
INDEPENDENCE ROCK AND U.S. HWY 220 MILE MARKER 70...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4243 10664 4243 10712 4249 10729 4266 10721
4252 10659
TIME...MOT...LOC 2355Z 291DEG 21KT 4254 10714
ARThe office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 6:21 PM MDT | Flash Flood Warning | RIW | Natrona | 6 hr |
| Jul 3, 8:46 PM MDT | Special Weather Statement | RIW | Sweetwater | 59 min |
| Jul 3, 10:50 PM MDT | Special Weather Statement | RIW | Hot Springs | 70 min |
| Jul 4, 12:31 PM MDT | Special Weather Statement | RIW | Natrona | 59 min |
| Jul 4, 3:33 PM MDT | Special Weather Statement | RIW | 42 min | |
| Jul 4, 3:34 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 41 min |
| Jul 4, 4:06 PM MDT | Special Weather Statement | RIW | Teton | 39 min |
| Jul 4, 4:09 PM MDT | Special Weather Statement | RIW | Sweetwater | 51 min |
| Jul 4, 4:16 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 59 min |
| Jul 4, 4:33 PM MDT | Special Weather Statement | RIW | 57 min | |
| Jul 4, 5:13 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 77 min |
| Jul 4, 5:21 PM MDT | Special Weather Statement | RIW | 39 min | |
| Jul 4, 5:33 PM MDT | Special Weather Statement | RIW | 42 min | |
| Jul 4, 5:55 PM MDT | Special Weather Statement | RIW | 50 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.